# SDR A6WA200940235

- Difficulty date: March 22, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 134852-144 - FS 280.00, RBL 9.0, INBD CLIP OF PILOT BULKHEAD FOUND CRACKED.  CLIP AT FS 280.00, RBL 9.0 INBD.  REMOVED AND REPLACED IAW SRM 51-42-21 AND 51-42-06.  (K)
